# SDR REXA2019081281153

- Difficulty date: July 18, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE GALLEY FITTING SUPPORT BTW FS 280/295 AND RBL 17 IN REF EO R53520 STEP 7.    THE FITTING WAS REPLACED  IAW SRM 51-42-21-001-001-A01.
